Repository of the Academy's Library

Group algebras whose involutory units commute

Bódi, Viktor and Dokuchaev, M. (2002) Group algebras whose involutory units commute. Algebra Colloquium, 9 (1). pp. 49-64. ISSN 1005-3867

[img] PDF
1037226.pdf
Restricted to Registered users only

Download (222Kb) | Request a copy

Abstract

Let K be a field of characteristic 2 and G a non-abelian locally finite 2-group. Let V(KG) be the group of units with augmentation 1 in the group algebra KG. An explicit list of groups is given, and it is proved that all involutions in V(KG) commute with each other if and only if G is isomorphic to one of the groups on this list. In particular, this property depends only on G and does not depend on K.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 16 Nov 2012 13:32
Last Modified: 16 Nov 2012 13:32
URI: http://real.mtak.hu/id/eprint/3392

Actions (login required)

View Item View Item